Jump to content

Search the Community

Showing results for tags 'dosage'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. Hi everyone. I am hoping to get some much needed (and very much appreciated) advice on my situation. As you see, I had been on Sertraline for almost 2 years, or around the two year mark, before I began a too fast taper in 2016 which lead to my withdrawal syndrome in September 2016. My doctor had me taper in 6 weeks completely off Sertraline, jumping off at 25mg and not even tapering the 25mg, just cold turkeying the 25 per his instruction. Well, I was feeling some withdrawal symptoms, I just didn't realize what they truly meant, and my doctor had told me not to worry 'they will clear up in
  2. This is the second time I have tried to reduce my reliance on citalopram and I have sought more help this time. I am also a recovering alcoholic with 23 years sobriety and drugs and withdtawls are the bane of my life. Over the last 2months I have tapered from 30mg down to 10 mg a day. Doing 20 one day and 10 the next seemed to be ok, but been on 10mg for 5 days and the symptoms have got worse, headaches and light heads seem the norm now and i would appreciate any feedback on reducing further or taking a slightly higher dose. I also take BP controlling tablets.
  3. sorry for being confused but I am, I just don't want to start off doing the wrong thing. I don't understand about signatures with dosage underneath.Could you give me an example.I looked at peoples names on their posts but often what was written underneath seemed like gobbledeegook? (Australian for nonsense) would I write lyrehs then 35 mg pristiq currently. used to take 375 of effexor??? lyrehs. also what files would I need to attach? and this is not a topic so much as a question that I cannot find an answer to that makes sense to my addled brain.
  4. Hello Everyone, This is my first post. My oh my, where to start. I guess from the beginning. I'm a 24 year old male. A year and a half ago, while still in college, I would smoke weed almost everyday. I had only started smoking about a year before that, so I would consider my experience with it slightly amateurish. I'm a normal kid, but I'm definitely shy, more than the average, introverted I guess. I'm also very sensitive. I don't like to be shy, I just care too much about what others think. I think this is why I turned to weed. It gave me happiness I guess you can say. I neve
  5. Hello everyone, New here, terrified, desperate and doing everything in my power to fend off suicide. I just exchanged several emails with Dr Shipko who first agreed to consult with me, but then said my polypharmacy history was too complicated for him to help me. The pattern, as i have experienced it, is quite straightforward though: I have been on Lexapro, the drug that destroyed my brain, for approx 13 years. 80-90% of that time I was on 10 mg. I have stopped the drug three times, and each of those times a very similar pattern occurred: Mar. 2006 rapid wean-1.5 months post-WD sev
  6. I'm in the process of weaning off of Cymbalta. I started on Citalopram for depression, but was switched to Cymbalta following shoulder reconstruction surgery as it is apparently good for both depression and pain management. I started at 30 mg, increasing to 60, then finally 90 as a maintenance dose. Now I've started weaning off. I went from 90 to sixty, and stayed on sixty for 3 months, now I'm moving down to 30 (today is first day at 30) without much in the way of side effects, other than a little bit of dizziness. My concern is how to get from 30 to zero. I am also on Lorazepam for a ger
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy